MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 STAR DRIVER 30; SCREWDRIVERS

DEPUY IRELAND - 3015516266 STAR DRIVER 30; SCREWDRIVERS
Catalog Number 620510102
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919); Material Deformation (2976); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
During an inhance shoulder procedure: multiple inserter rods, stripped, broken.Originally replaced by customer.Repeated issue with same instruments.There was a surgical delay of thirty minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: h6 (updated pe code from functional: jammed/seized to device interaction (2+ devices) unable to disassemble).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, h6 (medical device problem code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: for context: yes, 5 events of the baseplate inserter rod: not accepting glenosphere inserter tip (would not screw on to the rod).Stardrive 30 stripped/bent/fused x3 occasions.(which connects to glenosphere inserter tip on other end.5x 650011102, 3x 620510102, 3x 650011104.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿multiple inserter rods, stripped, broken.Originally replaced by customer.Repeated issue with same instruments.Account unwilling to continue to purchase and replace.Inserter rod strips: #650011102.Glenosphere inserter bolt strips rod inserter, or breaks off screwdriver (back up instrument) #650011104.T30 driver twists and breaks.Strips/welds to glenosphere bolt #620510102¿ additionally, "for context: yes, 5 events of the baseplate inserter rod: not accepting glenosphere inserter tip (would not screw on to the rod) stardrive 30 stripped/bent/fused x3 occasions.(which connects to glenosphere inserter tip on other end".The product was not returned to depuy synthes, however photos were provided for review.See attachments 79388565561__601502fb-5e95-4362-ba3a-cd667489272f, 79388565561__601502fb-5e95-4362-ba3a-cd667489272f.Jpeg(1), (b)(4) device photo ad 17 mar 2026 (2) and (b)(4) device photo ad 17 mar 2026.Review of the photographic evidence revealed just two star driver 30.No evidence of a third device was observed in the provided pictures.The two devices were documented under related complaints (b)(4).As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the photographs provided contained insufficient evidence of a third device.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.

Brand Name
STAR DRIVER 30
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24579443
Report Number1818910-2026-04672
Device Sequence Number10474834
Product Code HWR
UDI-Device Identifier10603295539391
UDI-Public(01)10603295539391
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number620510102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/27/2026
04/27/2026
05/25/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/10/2026
04/29/2026
05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown